# SDR MWEA99859

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5913560501
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT FLAP LEADING EDGE AT STATION XRS 270.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
